Marat Rovinsky
Marat Rovinsky
Higher School of Economics
Подтвержден адрес электронной почты в домене mccme.ru
НазваниеПроцитированоГод
A boundedness theorem for morphisms between threefolds
E Amerik, M Rovinsky, A Van de Ven
Annales de l'institut Fourier 49 (2), 405-415, 1999
351999
Remarks on endomorphisms and rational points
E Amerik, F Bogomolov, M Rovinsky
Compositio Mathematica 147 (6), 1819-1842, 2011
262011
Motives and admissible representations of automorphism groups of fields
M Rovinsky
Mathematische Zeitschrift 249 (1), 163-221, 2005
132005
Semilinear representations of PGL
M Rovinsky
Selecta Mathematica 11 (3-4), 491, 2006
112006
On certain isomorphisms between absolute Galois groups
M Rovinsky
Compositio Mathematica 136 (1), 61-67, 2003
82003
Collineation group as a subgroup of the symmetric group
F Bogomolov, M Rovinsky
Central European Journal of Mathematics 11 (1), 17-26, 2013
72013
Admissible semi-linear representations
M Rovinsky
Journal für die reine und angewandte Mathematik (Crelles Journal) 2007 (604 …, 2007
72007
Admissible semi-linear representations
M Rovinsky
Journal für die reine und angewandte Mathematik (Crelles Journal) 2007 (604 …, 2007
72007
On maximal proper subgroups of field automorphism groups
M Rovinsky
Selecta Mathematica, New Series 15 (2), 343-376, 2009
42009
Automorphism groups of fields and their representations
M Rovinsky
Russian Math. Surveys 62 (6), 1121–1186, 2007
42007
Semilinear representations of symmetric groups and of automorphism groups of universal domains
M Rovinsky
Selecta Mathematica 24 (3), 2319-2349, 2018
32018
Stable birational invariants with Galois descent and differential forms
M Rovinsky
arXiv preprint arXiv:1006.5348, 2010
32010
Smooth representations and sheaves
U Jannsen, MZ Rovinskii
Moscow Mathematical Journal 10 (1), 189-214, 2010
32010
On maximal proper subgroups of field automorphism groups
M Rovinsky
arXiv preprint math/0601028, 2006
32006
The Gauß–Manin connection on the Hodge–Tate structures
M Rovinsky
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 333 (4), 333-337, 2001
22001
Generic Cycles
M Rovinsky
http://www.mpim-bonn.mpg.de/preprints, 1997
21997
An analogue of Hilbert's Theorem 90 for infinite symmetric groups
M Rovinsky
arXiv preprint arXiv:1508.02267, 2015
12015
On certain representations of automorphism groups of an algebraically closed field
M Rovinsky
arXiv preprint math/0101170, 2001
12001
Multiple gamma functions and L-functions
M Rovinsky
Mathematical Research Letters 3, 703-721, 1996
11996
Multiplicative homomorphisms of fields preserving algebraic dependence
F BOGOMOLOV, M ROVINSKY, Y TSCHINKEL
arXiv preprint arXiv:1709.00639, 0
1
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20